Makale
Tam Makale
Uluslararası
2001
A Relation Between Riemann Theta Functions and Jacobi Theta Functions
J.Inst.Math.Comput.Sci.Math.Ser
Cilt 14 · ss. 259–264 · 01.01.2001
Atıf için künye
IŞIK, A., & Konyalıoğlu, A. C. (2001). A Relation Between Riemann Theta Functions and Jacobi Theta Functions. J.Inst.Math.Comput.Sci.Math.Ser, 14, 259–264.
BibTeX
@article{isik2001-153555,
author = {IŞIK, AHMET and Konyalıoğlu, Alper Cihan},
title = {A Relation Between Riemann Theta Functions and Jacobi Theta Functions},
journal = {J.Inst.Math.Comput.Sci.Math.Ser},
year = {2001},
volume = {14},
pages = {259--264},
url = {https://akademik.atauni.edu.tr/yayinlar/153555-a-relation-between-riemann-theta-functions-and-jacobi-theta-functions}
}